# SDR ASAA2021061935126

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 20,831 hours, 6,518 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40L7DH
- Condition: Intermittent
- Location: Wx Radar Sys
- Part time: 25,835 hours, 7,704 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR (WEATHER RADAR FAIL) INDICATION WXR WOULD SHOW ON DISPLAY FOR SEVERAL MINUTES & THEN CLEAR. THIS HAPPENED APX 3 TIMES DURING FLIGHT. GROUNDED - YES. REMOVED & REPLACED WEATHER RADAR R/T REF B737-900 AMM 34-43-41 OPS NORMAL.
